# SDR ABXA2024040576

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,518 hours, 32,683 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Control Panel
- Part number: 233T32441007
- Part serial: D00261
- Condition: Faulty
- Location: Cockpit
- Part time: 504,748 hours, 501,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT STARTER CUTOUT EICAS MESSAGE AND #2 ENG START VALVE LIGHT ILLUMINATED ON TAXI OUT. REMOVED AND REPLACED START CONTROL PANEL IAW B767 AMM 80-11-51. OPS CHECK GOOD,  PLACARDS REMOVED.  A/C VERIFIED NO ETOPS.  NO MAINT PROCEDURES REQUIRED.
